My husband and best freind have tourettes and I have noticed over the last 10 years their symptoms always get worse after any immunization. Flu shot or any required shots they have received. I would never get a vaccine if I had tourettes.
I always wondered if "Tourette's" was caused by the vaccines i got when i was a kid. i had "tics" all the time. i'm so accustomed to living with tourettes and people who know me, just are used to me. rarely do people ask me about it, and i just say i have tourette's. end of story in any discussion. your post touches on what i had been thinking about for a long time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.